# SDR P5CA9900240

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1480-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT LEFT HAND BODY GEAR WHEEL WELL KEEL BEAM UPPER WEB ADJACENT BS 1480 AND 1420.  CORROSION REMOVED AND AREA TREATED AS PER SRM 51-10-01 AND 51-10-02.
